Pacific Journal of Mathematics

Generic covering properties for spaces of analytic functions. II.

David A. Stegenga and Kenneth Stephenson

Article information

Source
Pacific J. Math., Volume 126, Number 1 (1987), 153-163.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102699905

Mathematical Reviews number (MathSciNet)
MR868610

Zentralblatt MATH identifier
0602.30055

Subjects
Primary: 30D40: Cluster sets, prime ends, boundary behavior
Secondary: 30H05: Bounded analytic functions 46E10: Topological linear spaces of continuous, differentiable or analytic functions

Citation

Stegenga, David A.; Stephenson, Kenneth. Generic covering properties for spaces of analytic functions. II. Pacific J. Math. 126 (1987), no. 1, 153--163. https://projecteuclid.org/euclid.pjm/1102699905


Export citation

References

  • [1] J. M. Anderson, J. Clunie, and Ch. Pommerenke, On Bloch functions and normal functions, J. Reine Angew. Math.,270 (1974), 12-37.
  • [2] A. Baernstein II, Analytic Functions of Bounded Mean Oscillation, "Aspects of Contemporary Complex Analysis, Proceedings of the NATO Advanced Study In- stitute at Durham, 1979, (ed. D. A. Brannan and J. G. Clunie), Academic Press, London, 1980.
  • [3] D. D. Bonar and R. W. Carroll, On the range sets of Hp functions, Math. Z., 154 (1977), 261-263.
  • [4] L. Brown and L. Hansen, On the range sets of Hp functions, Pacific J. Math., 42 (1972), 27-32.
  • [5] E. F. Collingwood and M. L. Cartwright, Boundary theoremsfor a function meromor- phic in the unit circle,Acta Math.,87 (1952), 83-146.
  • [6] C. S. Davis, Iterated limits in N*(Un),Trans. Amer. Math. Soc, 178 (1973), 139-146.
  • [7] K. Hoffman, Banach Spaces of Analytic Functions, Prentice Hall, Englewood Cliffs, New Jersey, 1962.
  • [8] P. A. Lappin, Jr., Non-normal sums andproducts of unbounded normal functions, Michigan Math. I , 8 (1961), 187-192.
  • [9] W. Rudin, Functional Analysis, McGraw-Hill, NewYork,1973.
  • [10] J. H. Shapiro and A. L. Shields, Unusual topological properties of the Nevanlinna class, Amer. J. Math., 97(1976), 915-936.
  • [11] D. A. Stegenga, Multipliers of the Dirichlet space, Illinois J. Math., 24 (1980), 113-139.
  • [12] K. Stephenson, Weak subordination and stable classes of meromorphic functions, Trans. Amer. Math. Soc,262(1980), 565-577.
  • [13] D. A. Stegenga andK. Stephenson, A geometric characterization of analyticfunctions with bounded mean oscillation, J. London Math. Soc,(2) 24 (1981), 243-254.
  • [14] D. A. Stegenga andK. Stephenson, Generic coveringproperties for spaces of analytic functions, Pacific J. Math., 119 (1985), 227-243.

See also

  • I : David A. Stegenga, Kenneth Stephenson. Generic covering properties for spaces of analytic functions. Pacific Journal of Mathematics volume 119, issue 1, (1985), pp. 227-243.